Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

IN DEFENSE OF A LOGIC OF IMPERATIVES

ARTHUR R. MILLER
Metaphilosophy
Vol. 15, No. 1 (January 1984), pp. 55-58
Published by: Wiley
Stable URL: http://www.jstor.org/stable/24435476
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
IN DEFENSE OF A LOGIC OF IMPERATIVES
Preview not available

Page Thumbnails

  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58